# SDR SWAA2021031751809

- Difficulty date: February 24, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 54,023 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT B.S. 947; L.B.L. 10 - R.B.L. 21; W.L. 154. / CORROSION ON ACB AFT BULKHEAD CENTER PANEL LOWER SUPPORT ANGLE @ BS 947-LBL10-RBL21 WL154. FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. THE STRUCTURAL ITEM NEED TO REMOVE AND REPLACE IAW SRM 51-10-02 PAR 9C. REMOVED AND REPLACED LOWER BULKHEAD SUPPORT ANGLE PN #149A8118U30; PO #807682 IAW SRM 51-40-02 AND IAW DWG #149A8117
